# SDR DALA2024042304646

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 90,890 hours, 42,077 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Damaged
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3223 - DIV - TO BNA DUE ODORS IN THE CABIN AND FLIGHT DECK. LT RECIRCULATION FAN WAS PLACED AT ON MEL AT GRB. CORRECTIVE ACTION: FOUND LT FAN CHECK VALVE STUCK OPEN DURING TROUBLESHOOTING. REPLACED LT RECIRCULATION FAN AND CHECK VALVE. (5873877)
